# SDR SWAA041892

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,769 hours, 59,989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD NLG SUPPORT WEB, CRACKED.  REMOVED AND REPLACED NLG FWD SUPPORT WEB PER SRM.
